dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Martin Kassabov (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


3Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLCollin Bleak, Martin Kassabov, Francesco Matucci: Structure Theorems for Groups of Homeomorphisms of the Circle. IJAC 21(6): 1007-1036 (2011)

Selection of 1 from 3 records - Martin Kassabov has 3 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page